# SDR DALA2015062103882

- Difficulty date: June 20, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 66,479 hours, 49,633 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 886
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN OVERWING FRAME BS 886 RT SIDE IS CRACKED, CONFIRMED WITH EDDY REWORKED OVERWING FRAME AT BS 886.  ACCOMPLISHED HFEC INSPECTION OF REWORKED AREA IAW NDTSPM 06-10-01.001, NO CRACKS NOTED.
